# SDR ALGA2017080743118

- Difficulty date: August 1, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N639BG
- Make and model: Agusta AW139
- Aircraft serial: 41343
- Aircraft time: 1,840 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 3G5610A04751
- Condition: Departed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT CO-PILOT'S DOOR WINDOW SEPARATED AND DEPARTED FROM AIRCRAFT.
